MathSciNet Relay Station
MathSciNet bibliographic data
MR2736189 (2011i:34117) 34K13 (92D25)
Li, Yongkun; Zhao, Kaihong; Ye, Yuan Multiple positive periodic solutions of $n$ species delay competition systems with harvesting terms. Nonlinear Anal. Real World Appl. 12 (2011), no. 2, 1013–1022.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement